# SDR AALA2019021879009

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 28,951 hours, 11,475 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH FLAPS SET AT 1 FOR TAKEOFF, THE LE FLAPS TRANSIT AND LE FLAPS EXT LIGHTS WOULD ALTERNATE ON & OFF.  FLAP INDICATOR DID NOT MOVE FROM 1. ABORTED TAKEOFF.   THE AIRCRAFT WAS GROUNDED.  BITE CHECK FSEU, AND FOUND CODE 27-81222.  F4 PROX RETRACT. OPS CHECKED FLAPS. FAULT INTERMITTENT. OK FOR SERVICE.
